Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on Ortho Tri-cyclen Lo since April so about 5 months. I was a few hours late taking my pill on the 22nd but didnt have sex till the 29th but the 30th i took minocycline for the first time i asked a pharmacist if it was ok but then later found it that it can make a BCP less effective. I am not suppose to have my period till next Wednesday but this Wednesday i started having breakthrough bleeding and then a browish like color discharge/blood. I havent had this be4. Can it be a side effect of taking minocycline and the pill, just a side effect of the pill or can it be a early sign of pregnancy?

PLZ help i'd appreciate it very much ty

Loading...

your are most likely not pregnant. soon after taking minocycline you have random bleeding, that means that minocycline is altering your birth control and should stop taking it. then ask your doctor for another acne med.
Reply

Loading...